# SDR KPVA 2008-06

- Difficulty date: December 28, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 27,092 hours, 53,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 8006221
- Part serial: 0139
- Condition: Intermittent
- Location: Smoke Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAXI, RECEIVED MASTER WARNING AND SMOKE WARNING LIGHT INTERMITTENT ON AND OFF 6 TIMES.  MX REMOVE AND REPLACED CAUTION CONTROL BOX IAW MM CHAP 33-18-00 PAR 2A PG 203. OPS CHECK OF SMOKE DETECTOR SYS IAW MM CHAP 26-12-00 PG 201.
